Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On partial actions and groupoids
HTML articles powered by AMS MathViewer

by Fernando Abadie PDF
Proc. Amer. Math. Soc. 132 (2004), 1037-1047 Request permission

Abstract:

We prove that, as in the case of global actions, any partial action gives rise to a groupoid provided with a Haar system, whose $C^*$-algebra agrees with the crossed product by the partial action.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L05
  • Retrieve articles in all journals with MSC (2000): 46L05
Additional Information
  • Fernando Abadie
  • Affiliation: Centro de Matemática, Facultad de Ciencias, Universidad de la República, Iguá 4225, 11400, Montevideo, Uruguay
  • Email: fabadie@cmat.edu.uy
  • Received by editor(s): April 25, 2001
  • Received by editor(s) in revised form: October 24, 2002
  • Published electronically: November 7, 2003
  • Additional Notes: This work was partially financied by Fapesp, Brazil, Processo No. 95/04097-9
  • Communicated by: David R. Larson
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 1037-1047
  • MSC (2000): Primary 46L05
  • DOI: https://doi.org/10.1090/S0002-9939-03-07300-3
  • MathSciNet review: 2045419